MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Perforation of Vessels (2135); Insufficient Information (4580)
Date of Event 08/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Says her uterine artery was severed [arterial injury] vagina, uterus and cervix were lacerated [uterine cervical laceration] vagina, uterus and cervix were lacerated [vulvovaginal injury] now she could no longer have children [infertility female] same jada system was used twice without successfully stopping the bleeding [device ineffective] jagged cut from using the jada system [injury associated with device] i don't think they knew how to use it correctly/same jada system was used twice [wrong technique in device usage process].Case narrative: this spontaneous report originating from united states was received from a female patient of unknown age referring to herself.The patient had a cesarian section on (b)(6) 2024.The patient's drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2024, the patient was placed with the vacuum-induced hemorrhage control system (jada system) 2002, via intravaginally (strength, dose, frequency, lot/batch# number and expiration date were not reported) for post-partum hemorrhage.On (b)(6) 2024, the patient's vagina, uterus and cervix were lacerated (vulvovaginal injury), (uterine cervical laceration).Also, her uterine artery was severed (arterial injury).She was told that there was a jagged cut from using the vacuum-induced hemorrhage control system (jada system) (injury associated with device), she lost 12 liters of blood, and the same vacuum-induced hemorrhage control system (jada system) was used twice without successfully stopping the bleeding (device ineffective).The patient did not think that they knew how to use it correctly (wrong technique in device usage process) and now she could no longer have children (infertility female).The vacuum-induced hemorrhage control system (jada system) led to her having a hysterectomy.Patient recommends that providers should receive more extensive training and use more contraindications to prevent people from having hysterectomies.The patient recovered from event vulvovaginal injury, uterine cervical laceration, arterial injury and injury associated with device was.The outcome of event infertility female was not recovered.The outcome of device ineffective was unknown.The reporter's causality assessment between vulvovaginal injury, uterine cervical laceration, arterial injury, infertility female and vacuum-induced hemorrhage control system (jada system) was related.Upon internal review, the events vulvovaginal injury, uterine cervical laceration, arterial injury, infertility female and injury associated with device were determined to be medically significant and the event device ineffective was determined to be serious due to medically significant and required intervention (devices).This is one of several reports received from the same reporter.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.This is an amended report: added health impact information code (f1204 -permanent impairment).Deleted current condition of uterine artery was severed.Removed seriousness criteria required intervention (devices) of event device ineffective.
 
Event or Problem Description
This is an amended report: added health impact information code (f1204 -permanent impairment).Deleted current condition of uterine artery was severed.Removed seriousness criteria required intervention (devices) of event device ineffective.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21924667
Report Number3002806821-2025-00058
Device Sequence Number8821907
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-2002
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale